# SDR AALA2023050546043

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A320*
- Aircraft serial: 5444
- Aircraft time: 33,103 hours, 13,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHT TERMINAL CABLE BROKEN AT SEAT ROW 28 (CEILING PANEL). REPLACED TERMINAL ON CEILING EMERGENCY LIGHT CONNECTOR PER ESPM 20-48-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
